# SDR DALA2014072704235

- Difficulty date: July 24, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4 LT BS 160 AT CABIN FUSELAGE STRUCTURE. LONGERON REPLACED IAW SRM 53-02, 51-30-5 AND 51-30-2.
